# SDR DALA2020021431153

- Difficulty date: February 12, 2020
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N581NW
- Make and model: Boeing 757351
- Aircraft serial: 32982
- Aircraft time: 61,971 hours, 20,482 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Fitting
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5801 SCRATCHES ON FASTENER HOLES 1 TO 10 AT LH ENG DRAG FTG CLAMP-UP & DIAG BRACE IN REFERENCE WORK CARD 5720-01100-0101A JOB# 062-0001 STEP 26.B. CORRECTIVE ACTION: SUMMARY OF NRC 00406 TEMPORARY REPAIR WAS PERFORMED ON LHS UPPER SKIN & DRAG FITTINGS HOLES 1-18 PER ETI 57-20-027 REV. 6 AND ER/A 585155-14AD REV. ORG SECTION I.
